# SDR REXA2019102341537

- Difficulty date: October 14, 2019
- Submitted: October 23, 2019
- Operation: Air carrier
- Aircraft: N146PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15146
- Aircraft time: 28,690 hours, 20,273 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313563
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"[ IN REFERENCE NRC 00131 & 00134 ]: INITIAL INSPECTION: CORROSION ON FRAME FS= 333 BETWEEN STRG 25LH TO 25RH AT MAIN AVIONICS COMPARTMENT. (E/E) [ TASK 900-53-140-300 APPENDIX A ] TCI: 100-09, 100-09E4, 100-09E5                                                                     
"
"CORROSION LEVEL 2. CORROSION ON FRAME FS= 333 BETWEEN STRG 25LH TO 25RH AT MAIN AVIONICS COMPARTMENT WAS REPAIRED PER EA CRJ953-09738 REV.IR
"
